RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Zh. Issled. Oper., 1994, Volume 1, Number 2, Pages 67–99 (Mi da489)  

Nonstrict summation of vectors in problems of scheduling theory

S. V. Sevast'yanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (3069 kB)

Bibliographic databases:
UDC: 519.854
Received: 04.01.1994

Citation: S. V. Sevast'yanov, “Nonstrict summation of vectors in problems of scheduling theory”, Sibirsk. Zh. Issled. Oper., 1:2 (1994), 67–99

Citation in format AMSBIB
\Bibitem{Sev94}
\by S.~V.~Sevast'yanov
\paper Nonstrict summation of vectors in problems of scheduling theory
\jour Sibirsk. Zh. Issled. Oper.
\yr 1994
\vol 1
\issue 2
\pages 67--99
\mathnet{http://mi.mathnet.ru/da489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1304876}
\zmath{https://zbmath.org/?q=an:0837.90071}


Linking options:
  • http://mi.mathnet.ru/eng/da489
  • http://mi.mathnet.ru/eng/da/v1/i2/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:362
    Full text:128
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020